MathSciNet Relay Station
MathSciNet bibliographic data
MR1278887 (95h:60159) 60K35 (82C22)
Ferrari, P. A.; Fontes, L. R. G. Shock fluctuations in the asymmetric simple exclusion process. Probab. Theory Related Fields 99 (1994), no. 2, 305–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement